# SDR AALA202307135065

- Difficulty date: July 12, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A320*
- Aircraft serial: 6181
- Aircraft time: 28,970 hours, 11,677 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MEGAPHONE IN FORWARD GALLEY INOPERATIVE. INSTALLED NEW BATTERIES IN FWD GALLEY MEGAPHONE
